# SDR ASOA2012121002622

- Difficulty date: November 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,498 hours, 30,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 349.00 CORRODED AT STRINGER 17 RT.  FRAME REPAIRED IAW REO 601R-53-21-2374 REV(P3).
